# SDR QXEA2015081500431

- Difficulty date: August 15, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 34,166 hours, 35,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6138001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT FOR EMERGENCY LIGHTS AT ROW 2 AND 5 FAILED OPS TEST.  REMOVED CEILING PANEL AT ROW 2 AND 5 IAW AMM TASK 25-27-01-000-801.  NO DEFECTS NOTED.  R & R EMERGENCY LIGHT POWER SUPPLY UNIT IAW AMM TASK 33-51-01-000-801/400-801.  NO HELP.  R & R EMERGENCY BATTERIES IAW 33-51-00-820-801.  OPS TEST GOOD.  RE-INSTALLED CEILING PANEL IAW AMM TASK 25-27-01-400-801.  ALL TEST GOOD.
